# SDR DXTA2023041884490

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 4,559 hours, 2,972 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  MLG DOWN & RECEIVED AMBER CAS MLG DIAGREE L CAS MESSAGE & X OVER GRAY CROSS HATCHING ON MFD LT MLG INDICATOR.  EXECUTED GO AROUND & RAN QRH PRCEDURES TO INCLUDE BLOWDOWN BOTTLE & MANUAL MLG UNLOCK PROCEDURE IN LAV FLOOR.  PROCEDURES DID NOT CHANGE GEAR INDICATION.  SETTING UP FOR LOW PASS OVER FIELD FOR TOWER VISUAL OF LT MLG DOWN.  DESCENDED TO 3000 FT MLG DISAGREE LIGHTS TURNED NORMAL DOWN.    R & R FAULTY LT MLG UPLOCK SWITCH IAW AMM 32-32-25. ACCOMPLISHED SWITCH RIGGING. FINAL SWITCH RIGGING MEASUREMENT RECORDED AS 0.17 INCHES. CLOSE UP COMPLETED. ACCOMPLISHED MLG ADJUST TEST PROCEDURES NO DEFECTS IAW AMM  32-00-00. RAN BOTH LT & RT ENGINES TO VERIFY NO DEFECTS WITH ED HYD PUMPS. OPS NORMAL.
